Change search
ReferencesLink to record
Permanent link

Direct link
Nonlocalization of operators of schrödinger type
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2013 (English)In: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 38, no 1, 141-147 p.Article in journal (Refereed) Published
Abstract [en]

Localization properties are studied for operators of Schrodinger type.

Place, publisher, year, edition, pages
2013. Vol. 38, no 1, 141-147 p.
Keyword [en]
Schrodinger equation, localization
National Category
URN: urn:nbn:se:kth:diva-121141DOI: 10.5186/aasfm.2013.3805ISI: 000316239200007ScopusID: 2-s2.0-84877682457OAI: diva2:616863

QC 20130419

Available from: 2013-04-19 Created: 2013-04-19 Last updated: 2013-04-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Dept.)
In the same journal
Annales Academiae Scientiarum Fennicae Mathematica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link